# SDR MALA030437

- Difficulty date: September 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Engine: Lyc LF5071F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2351A000
- Part serial: OFF7603803
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3528,NR 4 ENG INTAKE LO PRESS ILLUMINATES WITH ENG ANTI ICE SELECTED ON AT HIGH POWER LOW PRESS EXTINGUISHES WHEN POWER IS REDUCED.  AIR RETURN TO DTW.  MAINTENANCE  REMOVED AND REPLACED VALVE P/N 2351A000 S/N ON 922300-7 S/N OFF 760380-3 PERFORMED GN RUNS ALL CK'S GOOD IAW AVRO AMM.
